# SDR CALA9601039

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Condition: Shorted
- Location: Glareshield
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A, J

## Discrepancy

A SMALL AMOUNT OF SMOKE WAS OBSERVED COMING FROM UNDER GLARESHIELD, ACCOMPANIED BY ILLUMINATION OF SEVERAL WARNING LIGHTS AFTER GEAR WAS RAISED.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 THRUST REVERSER OPERATING LIGHT SOCKET AT FAULT.  THE LIGHT SOCKET WAS REPLACED AND OPERATIONAL CHECK WAS GOOD.
